Alert archive / Pennsylvania / Areal Flood Advisories in 2011
Areal Flood Advisory 37, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at May 20, 2011, 2:07 AM EDT for Monroe County, Pennsylvania; Warren County, New Jersey. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- May 20, 2011, 2:07 AM EDT (06:07 UTC)
- Expired
- May 20, 2011, 5:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Warren County, NJ, Monroe County, PA
The radar
The Philadelphia radar (KDIX), 128 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 6.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 72 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1162 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
457
WGUS81 KPHI 200607
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
207 AM EDT FRI MAY 20 2011
NJC041-PAC089-200900-
/O.NEW.KPHI.FA.Y.0037.110520T0607Z-110520T0900Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-MONROE PA-
207 AM EDT FRI MAY 20 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
NORTHERN WARREN COUNTY IN NORTHWEST NEW JERSEY...
EASTERN MONROE COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 500 AM EDT
* AT 206 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF HEAVY RAIN STRETCHING ACROSS NORTHERN WARREN COUNTY IN
NEW JERSEY AND EASTERN MONROE COUNTY IN PENNSYLVANIA. AS THE HEAVY
RAIN CROSSES THE AREA...STREET FLOODING...FLOODING IN AREAS OF POOR
DRAINAGE AND SHARP RISES ON CREEKS AND STREAMS ARE POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.
&&
LAT...LON 4116 7516 4115 7509 4109 7503 4110 7499
4099 7486 4089 7480 4074 7519 4075 7520
4078 7516 4077 7513 4079 7510 4084 7510
4086 7505 4096 7513 4088 7528 4123 7550
4126 7514
$$
HAYESWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at May 19, 10:45 PM EDT, 3 hours 22 minutes earlier.
Area forecast discussion, May 19, 10:45 PM EDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1045 PM EDT THU MAY 19 2011
.SYNOPSIS...
PERSISTENT LOW PRESSURE OVER THE EASTERN PORTION OF THE NATION
WILL REMAIN OVER THE REGION THROUGH FRIDAY BEFORE FINALLY MOVING
OFFSHORE FRIDAY NIGHT. HIGH PRESSURE WILL BUILD DOWN FROM THE
CANADIAN MARITIMES SATURDAY INTO SUNDAY. A WARM FRONT COULD BRING
SOME RAIN LATER SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE MID LEVEL CLOSED SYSTEM LOOKS TO BE LOCATED OVER SOUTH CENTRAL
PENNSYLVANIA...BASED ON THE LATEST WATER VAPOR IMAGERY. THE LATEST
SPOKE ROTATING AROUND THE CLOSED LOW WAS ABOUT TO EXIT THE CENTRAL
NEW JERSEY COAST. THE AIRMASS IS STILL MARGINALLY UNSTABLE...BASED
MAINLY ON THE 0000 UTC SOUNDINGS AND LATEST MESOSCALE ANALYSIS.
THE REGIONAL RADAR LOOP CLEARLY SHOWS THE CYCLONIC FLOW AROUND THE
MID LEVEL SYSTEM...AND THE ACTIVITY ACROSS EASTERN MARYLAND AND
EAST CENTRAL PENNSYLVANIA WILL MAKE ITS WAY ACROSS THE FORECAST
AREA DURING THE NEXT COUPLE OF HOURS. AFTER THE LAST OF THE
INSTABILITY IS EXHAUSTED...SCATTERED SHOWERS SHOULD CONTINUE
THROUGH THE EARLY MORNING HOURS...MAINLY ACROSS NORTHER AREAS.
WHILE NOT EVIDENT YET...FOG COULD BECOME A PROBLEM LATER TONIGHT
AS THE LOW LEVEL FLOW REMAINS LIGHT...ALBEIT FROM A LAND
TRAJECTORY FOR MOST PLACES. FOR THE MOST PART...LOW TEMPERATURES
APPEAR TO BE ON TRACK.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
ONE MORE DAY OF THIS BEFORE WE SEE SOME IMPROVEMENT. THE PESKY
UPR LOW WILL FINALLY BEGIN TO EXIT STAGE RIGHT ON FRIDAY, BUT NOT
BEFORE THE STAGE IS SET FOR ANOTHER DAY WITH SHOWERS AND GENLY
AFTN/EVENING TSTMS, EVEN THOUGH THE ODDS MAY BE A BIT LESS THAN
THE PREV FEW DAYS. THE TROF IS OFF THE CST BY SAT MORNING AND HGTS
RISE AS A RIDGE BUILDS IN. THIS SHOULD MAKE SATURDAY A DRY AND
WARM DAY. SOME PRECIP COULD ARRIVE FOR THE SECOND HALF OF SUNDAY
AS A WARM FRONT MOVES TWD THE AREA EXTENDING FROM LOW PRES OVER
THE NRN PLAINS. THERE ARE STILL SOME TIMING DIFFS WRT THIS FRONT
AND THE ONSET OF PRECIP. THE ECMWF KEEPS THINGS DRY THROUGH THE
DAY ON SUN WHILE THE GFS WOULD HAVE SOME POPS FOR THE SECOND HALF
OF THE DAY. FOR NOW WILL JUST GO WITH SOME SCHC POPS AND WAIT TO
SEE WHAT LATER MDL RUNS DO.
AGAIN, GUID TEMPS LOOKED GOOD OVERALL, WITH A FEW TWEAKS HERE AND
THERE.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
ON SUNDAY NIGHT, A MID AND UPPER LEVEL RIDGE IS FORECAST TO
EXTEND OVER THE COASTAL WATERS. THE FEATURE SHOULD DRIFT OUT OVER
THE WESTERN NORTH ATLANTIC DURING THE EARLY PART OF THE NEW WEEK.
A MID LEVEL TROUGH IS EXPECTED TO BECOME ESTABLISHED OVER THE
MIDDLE PART OF THE COUNTRY DURING THE MID WEEK PERIOD.
AT THE SURFACE, A WARM FRONT MAY LIFT THROUGH OUR REGION ON
SUNDAY NIGHT. AS A RESULT, WE HAVE INCLUDED LOW CHANCE OR SLIGHT
CHANCE POPS AT THAT TIME. HIGH PRESSURE IS EXPECTED FOR MONDAY,
WITH DRY WEATHER CONDITIONS ANTICIPATED. A FRONTAL BOUNDARY FROM
THE NORTHWEST IS FORECAST TO APPROACH ON TUESDAY BEFORE SETTLING
INTO OUR REGION FOR WEDNESDAY AND THURSDAY. WE WILL CARRY LOW
CHANCE OR SLIGHT CHANCE POPS FOR TUESDAY AND WEDNESDAY, MAINLY
ACROSS OUR NORTHERN COUNTIES. WE WILL EXPAND THE CHANCE POPS
SOUTHWARD FOR THURSDAY IN ASSOCIATION WITH THE FRONT.
WITH THE GENERAL SOUTH TO SOUTHWEST FLOW, ABOVE NORMAL
TEMPERATURES ARE EXPECTED FROM MONDAY THROUGH THURSDAY ALONG WITH
AN INCREASE IN HUMIDITY.
&&
.AVIATION /03Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO
AFFECT OUR REGION TONIGHT, AS LOW PRESSURE AT THE SURFACE AND
ALOFT PASSES OVER OUR REGION. UNTIL ABOUT 0600Z, IT APPEARS AS
THOUGH CONDITIONS WILL BE VFR OUTSIDE OF ANY PRECIPITATION.
WITH A FAIR AMOUNT OF LOW LEVEL MOISTURE, VISIBILITY VALUES MAY
DROP INTO THE MVFR RANGE FOR LATE TONIGHT AND EARLY FRIDAY
MORNING.
MAINLY VFR CONDITIONS ARE ANTICIPATED FOR FRIDAY. HOWEVER,
ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT OUR
REGION AND THEY MAY REDUCE CEILING AND VISIBILITY VALUES AT TIMES.
THE WIND SHOULD BEGIN TO FAVOR A WESTERLY DIRECTION, ESPECIALLY
ON FRIDAY, WITH SPEEDS GENERALLY LESS THAN 10 KNOTS.
OUTLOOK...
A RELATIVELY TRANQUIL PERIOD IS FORECAST FROM FRIDAY NIGHT
THROUGH TUESDAY. HIGH PRESSURE IS EXPECTED OVER THE WEEKEND. A
WARM FRONT MAY LIFT THROUGH OUR REGION ON SUNDAY NIGHT INTO EARLY
MONDAY AND IT COULD BRING SOME LIGHT RAIN ALONG WITH REDUCED
CEILING AND VISIBILITY VALUES. HIGH PRESSURE SHOULD REGAIN ITS
INFLUENCE OVER OUR REGION FOR MONDAY AFTERNOON INTO TUESDAY.
&&
.MARINE...
SCA FOR SEAS WITH SWELL DECAY NEAR 5 FT SLIPPING BELOW 5 FT FROM
S TO N DURING THE NIGHT. TIMING BELOW 5 FT AT 44009 NEAR 02Z.
TIMING ELSEWHERE BETWEEN 06Z AND 10Z FRIDAY.
NO MARINE HEADLINES ANTICIPATED FRIDAY OTRW THAN A POSSIBLY MWS
IN THE AFTN FOR AN ISOLATED TSTM. THOSE SHOWERS AND SCT TSTORMS
STRUGGLING TO REACH THE COAST TODAY SHOULD HAVE A BETTER CHANCE
TOMORROW.
NO HEADLINES EXPECTED THIS WEEKEND THRU MONDAY POSSIBLY TUESDAY.
&&
.HYDROLOGY...
RIVER FLOOD WARNINGS CONTINUE FOR THE PASSAIC BASIN.
ADDITIONALLY, SOME URBAN AND SMALL STREAM FLOODING AND EVEN SOME
FLASH FLOODING IS POSSIBLE WITH SLOW MOVING THUNDERSTORMS THROUGH
THE EVENING HOURS. HOWEVER, THE THREAT DOES NOT APPEAR TO BE
WIDESPREAD ENOUGH TO WARRANT A FLASH FLOOD WATCH.
&&
.TIDES/COASTAL FLOODING...
CFS WBIS FOR A MARGINAL POSSIBLE EXCEEDENCE OF TIDAL FS TONIGHT.
WITH THE SFC FLOW TURNING SOUTHERLY...THIS SHOULD RELEASE A BIT OF
THE BUILDUP OF SURGE ALONG THE COAST. IN-HOUSE TOOLS ARE FCSTG
SURGE DIMINISHING TO HALF THE MID THURSDAY AFTN VALUES FOR
TONIGHTS HIGH TIDE CYCLE.
THEREFORE...HALF OF THE PRIMARY TIDAL MONITORING SITES MAY EXCEED
THE MINOR TIDAL FS BY AROUND 0.1 FT TONIGHT AND THE OTHER HALF
NOT. CONFIDENCE IS BELOW AVG TO BE ASSURED OF EXCEEDENCE OVER A
WIDE AREA TONIGHT...THEREFORE CFS. THIS MIGHT BE UPGRADED LATER
BUT FOR NOW...MY CONFIDENCE ON WIDESPREAD COVERAGE OF AN EXTENSIVE
MINOR EVENT /EXCEEDENCE BY UP TO 0.2 FT/ FOR TONIGHT IS LESS THAN
80 PERCENT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 AM EDT FRIDAY
FOR ANZ450>453.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...HAYES
SHORT TERM...NIERENBERG
LONG TERM...IOVINO
AVIATION...IOVINO
MARINE...DRAG
HYDROLOGY...NIERENBERG
TIDES/COASTAL FLOODING...DRAGHazardous weather outlook, May 19, 8:05 PM EDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 805 PM EDT THU MAY 19 2011 NJZ001-007>010-012>015-PAZ054-055-060>062-067>069-202100- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS- 805 PM EDT THU MAY 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-071-202100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 805 PM EDT THU MAY 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>453-202100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 805 PM EDT THU MAY 19 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ454-455-202100- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 805 PM EDT THU MAY 19 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-202100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 805 PM EDT THU MAY 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 19, 9:36 PM EDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
936 PM EDT THU MAY 19 2011
MDZ015-019-200230-
QUEEN ANNE'S MD-TALBOT MD-
936 PM EDT THU MAY 19 2011
...A STRONG THUNDERSTORM WILL AFFECT QUEEN ANNE'S AND TALBOT
COUNTIES...
AT 934 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES WEST OF EASTON...MOVING SOUTHEAST AT 10
MPH. THE THUNDERSTORM WILL BE NEAR TALBOT AROUND 1000 PM...ST.
MICHAELS AROUND 1020 PM AND COPPERVILLE AROUND 1025 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM MAY PRODUCE SMALL HAIL.
LAT...LON 3866 7621 3873 7625 3870 7627 3872 7631
3867 7636 3874 7635 3877 7640 3879 7638
3875 7635 3885 7628 3888 7632 3884 7638
3896 7636 3893 7629 3888 7632 3887 7625
3882 7621 3891 7620 3887 7599 3860 7607
POLocal storm report, May 19, 9:52 PM EDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
952 PM EDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM WATER SPOUT CHESTERTOWN 39.22N 76.07W
05/19/2011 KENT MD PUBLIC
WATERSPOUT REPORTED NEAR THE KENT SCHOOL
1232 PM TSTM WND DMG CHURCH HILL 39.14N 75.98W
05/19/2011 QUEEN ANNE'S MD EMERGENCY MNGR
SHINGLES BLOWN OFF A HOUSE AND PLAYSTATION DAMAGE ON
UNION CHURCH ROAD
0206 PM HAIL SMYRNA 39.30N 75.61W
05/19/2011 M0.75 INCH KENT DE TRAINED SPOTTER
0220 PM HAIL GLASGOW 39.60N 75.75W
05/19/2011 M0.25 INCH NEW CASTLE DE TRAINED SPOTTER
0230 PM HAIL OLEY 40.39N 75.79W
05/19/2011 M1.00 INCH BERKS PA TRAINED SPOTTER
0314 PM HAIL BREINIGSVILLE 40.54N 75.63W
05/19/2011 M0.50 INCH LEHIGH PA TRAINED SPOTTER
0320 PM HAIL FOGELSVILLE 40.58N 75.63W
05/19/2011 M0.25 INCH LEHIGH PA TRAINED SPOTTER
0354 PM HAIL 1 N PHILADELPHIA 39.97N 75.16W
05/19/2011 M0.25 INCH PHILADELPHIA PA TRAINED SPOTTER
PEA SIZED HAIL REPORTED AT BROAD STREET.
0410 PM HAIL FORKS TWP 40.73N 75.22W
05/19/2011 E0.75 INCH NORTHAMPTON PA TRAINED SPOTTER
0417 PM FLASH FLOOD LOWER MOUNT BETHEL TWP 40.80N 75.17W
05/19/2011 NORTHAMPTON PA EMERGENCY MNGR
BRIDGE WASHED OUT DUE TO FLOODING ON DELAWARE DRIVE.
0425 PM HAIL WOODBINE 39.23N 74.81W
05/19/2011 M0.25 INCH CAPE MAY NJ TRAINED SPOTTER
0452 PM HAIL WORTON 39.27N 76.09W
05/19/2011 M0.25 INCH KENT MD TRAINED SPOTTER
0502 PM FLASH FLOOD PLAINFIELD TWP 40.81N 75.26W
05/19/2011 NORTHAMPTON PA EMERGENCY MNGR
PA 115 CLOSED DUE TO FLOODING
0504 PM FUNNEL CLOUD QUAKER NECK LANDING 39.13N 76.10W
05/19/2011 KENT MD EMERGENCY MNGR
FUNNEL CLOUD REPORTED IN THE OLD TOWN AREA.
0519 PM HAIL LIBERTY TWP 40.86N 74.96W
05/19/2011 E0.50 INCH WARREN NJ TRAINED SPOTTER
0520 PM FLASH FLOOD STROUD TWP 40.96N 75.21W
05/19/2011 MONROE PA TRAINED SPOTTER
WIDESPREAD ROADWAY FLOODING ALONG AND AROUND U.S. 209
AND PA 33.
0548 PM HAIL MIDDLETOWN 39.45N 75.71W
05/19/2011 E0.25 INCH NEW CASTLE DE PUBLIC
0554 PM FLASH FLOOD WASHINGTON TWP 40.83N 75.20W
05/19/2011 NORTHAMPTON PA EMERGENCY MNGR
BRIDGE WASHED OUT DUE TO FLOODING AT CEDAR RD AND
RICHMOND RD
0602 PM HAIL MIDDLETOWN 39.45N 75.71W
05/19/2011 M0.25 INCH NEW CASTLE DE TRAINED SPOTTER
&&
EVENT NUMBER PHI1100141 PHI1100144 PHI1100136 PHI1100137 PHI1100138
PHI1100139 PHI1100140 PHI1100142 PHI1100143 PHI1100146 PHI1100145
PHI1100147 PHI1100152 PHI1100148 PHI1100154 PHI1100149 PHI1100150
PHI1100153 PHI1100151
IOVINOSpecial weather statement, May 19, 11:11 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1111 PM EDT THU MAY 19 2011
DEZ003-MDZ020-200415-
CAROLINE MD-INLAND SUSSEX DE-
1111 PM EDT THU MAY 19 2011
...A STRONG THUNDERSTORM WILL AFFECT CAROLINE AND SUSSEX COUNTIES...
AT 1108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES EAST OF EASTON...MOVING EAST AT 20 MPH.
THE THUNDERSTORM WILL BE NEAR SMITHVILLE AROUND 1130 PM...
BRIDGEVILLE...SEAFORD AROUND 1145 PM...SYCAMORE...ELLENDALE AROUND
MIDNIGHT...GEORGETOWN AND MILTON AROUND 1215 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 3854 7571 3865 7572 3867 7576 3867 7580
3869 7583 3868 7593 3888 7589 3887 7573
3883 7572 3884 7555 3886 7552 3885 7526
3853 7528
HAYESSpecial weather statement, May 19, 11:27 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1127 PM EDT THU MAY 19 2011
MDZ019-200430-
TALBOT MD-
1127 PM EDT THU MAY 19 2011
...A STRONG THUNDERSTORM WILL AFFECT TALBOT COUNTY...
AT 1125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTH OF EASTON...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 3857 7607 3860 7607 3861 7610 3867 7610
3868 7597 3867 7595 3865 7595 3862 7598
3860 7598 3857 7602 3856 7605
HAYESSpecial weather statement, May 19, 11:48 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1148 PM EDT THU MAY 19 2011
DEZ003-200445-
INLAND SUSSEX DE-
1148 PM EDT THU MAY 19 2011
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...
AT 1147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES SOUTHEAST OF EASTON...MOVING EAST AT 25
MPH. THE THUNDERSTORM WILL BE NEAR BETHEL...BLADES AROUND 1215 AM...
LAUREL...SYCAMORE AROUND 1230 AM...GUMBORO AND MILLSBORO AROUND 1245
AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 3845 7564 3846 7570 3847 7571 3855 7572
3865 7571 3862 7519 3845 7523
HAYESSpecial weather statement, May 20, 1:20 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 120 AM EDT FRI MAY 20 2011 NJZ019-020-022-025>027-200830- NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...MOORESTOWN...MOUNT HOLLY...JACKSON... HAMMONTON...ATLANTIC CITY...LONG BEACH ISLAND... WHARTON STATE FOREST 120 AM EDT FRI MAY 20 2011 ...AREAS OF FOG DURING THE EARLY MORNING HOURS... EXPECT AREAS OF FOG ACROSS MUCH OF CENTRAL AND SOUTHERN NEW JERSEY DURING THE EARLY MORNING HOURS. THE FOG MAY BE DENSE IN SPOTS...WITH VISIBILITIES DROPPING TO LESS THAN ONE-HALF MILE AT TIMES. IF YOU WILL BE TRAVELING DURING THE EARLY MORNING HOURS...LEAVE YOURSELF EXTRA TIME TO REACH YOUR DESTINATION SAFELY. ALSO...BE ON THE ALERT FOR LOCALLY POOR VISIBILITY IN LOCALLY DENSE FOG. NJZ010-012>015-200830- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER- INCLUDING THE CITIES OF...SOMERVILLE...NEW BRUNSWICK...FREEHOLD... SANDY HOOK...TRENTON 120 AM EDT FRI MAY 20 2011 ...AREAS OF FOG DURING THE EARLY MORNING HOURS... EXPECT AREAS OF FOG ACROSS MUCH OF NORTH CENTRAL NEW JERSEY DURING THE EARLY MORNING HOURS. THE FOG MAY BE DENSE IN SPOTS... WITH VISIBILITIES DROPPING TO LESS THAN ONE-HALF MILE AT TIMES. IF YOU WILL BE TRAVELING DURING THE EARLY MORNING HOURS...LEAVE YOURSELF EXTRA TIME TO REACH YOUR DESTINATION SAFELY. ALSO...BE ON THE ALERT FOR LOCALLY POOR VISIBILITY IN LOCALLY DENSE FOG. HAYES
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 11:23 PM EDT | Areal Flood Advisory | PHI | Monroe, Northampton | 3 hr |
| May 20, 2:52 AM EDT | Special Weather Statement | PHI | Monroe | 53 min |
| May 20, 3:30 AM EDT | Flash Flood Watch | PHI | Carbon, Monroe, Northampton | 15 hr |
| May 20, 5:45 PM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| May 20, 6:40 PM EDT | Special Weather Statement | PHI | Monroe | 65 min |
| May 19, 8:36 PM EDT | Special Weather Statement | PHI | Atlantic | 54 min |
| May 19, 9:26 PM EDT | Special Weather Statement | PHI | Ocean | 94 min |
| May 20, 11:59 AM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Monmouth | 46 min |
Nearby
Areal Flood Advisories in Pennsylvania, 2011Areal Flood Advisories in New Jersey, 2011Every areal flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.